# SDR ZZDA2009252

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Engine: Rroyce BR700715C130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BR715C130
- Part serial: 13240
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 300-900 FT AGL, LEFT ENGINE FAILED WITH A LOUD BANG.  LAST SAW EGT CLIMBING THROUGH 965 DEGREES C.  REMOVED AND REPLACED LEFT ENGINE.  COMPLIED WITH ALL INSPECTIONS.
